# SDR CALA2021033000388

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 65,471 hours, 23,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 8040002074
- Part serial: 5707
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE INDICATION ZERO SYSTEM B DEBRIEFED CREW AND THEY STATED  ENGINE DRIVEN AND ELECTRIC HYD COVERD IN HYD FLUID. PUMPS WERE SHUT OFF ON B SYSTEM BEFORE SYSTEM WENT EMPTY . W/W M&L UPDATED. CREW REPORTED THAT THEY WERE AT 36K AND 80 MILES FROM DECENT ENGINE LOW PRESSURE LIGHT CAME ON.. THEY SHUT ALL HYDRAULICS OFF BUT THE A PUMP.CREW REPORTED THAT THEY SHUT DOWN THE HYDRAULIC PUMPS BEFORE THE HYDRAULICS WERE DEPLETED. WHEN THEY GOT THE 6 PACK LIGHT FOR HYDRAULICS. THEN THE #2 FOUND B SYSTEM ELECTRIC PUMP ACOUSTIC FILTER LEAKING. REPLACED FILTER PER AMM 29-11-27. LEAK AND OPS CHECKED NORMAL. ADD EMP:121524
